This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Clozapine-Induced Eosinophilia: Subsequent Neutropenia and Corresponding Allergic Mechanisms

Michael J. Lucht and Marcella Rietschel

Published: April 15, 1998

Article Abstract

Sir: Galletly et al. describe a patient treated with clozapine who had severe eosinophilia (55% of WBCs) followed by neutropenia (neutrophil count of 1840/μL) 7 days later. We report a similar case of a clozapine-treated patient who developed eosinophilia (47% of WBCs) and subsequent neutropenia (neutrophil count of 1800/μL) 6 days later.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 59

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...